Welcome, Guest. Please login or register.
October 20, 2018, 08:25:18 pm

Login with username, password and session length


Members
Stats
  • Total Posts: 736922
  • Total Topics: 60997
  • Online Today: 309
  • Online Ever: 1421
  • (August 13, 2016, 05:18:44 am)
Users Online
Users: 2
Guests: 221
Total: 223

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Triumeq Scared To Take It  (Read 888 times)

0 Members and 1 Guest are viewing this topic.

Offline jboy

  • Member
  • Posts: 5
Triumeq Scared To Take It
« on: August 02, 2018, 01:22:27 am »
hi everyone,

so I have been given triumeq yesterday from the hospital, I have been on genvoya for over a year, since starting the genvoya my heart rate has increased and I have been having a lot of anxiety, also bad muscle pain, when my heart flies up my muscles in my arms and legs get sore, mostly my left arm has been effected. but I have read alot and don't know what to believe about triumeq and its similarities to atripla, I took my genvoya last night because I was too petrified to take the triumeq, atripla is what set this off this anxiety in the first place, I didnt take it for very long, I was burning up, feeling dizzy and lightheaded, couldn't breathe properly, then trying to sleep with the constant anxiety attacks was horrendous, I mean I was on eviplera, which wasn't so bad for me, but the crippling migraines and slight anxiety was what made me come off them and onto genvoya, I am really scared once I take this triumeq its going to have the same effects as atripla, the thing I don't understand is the ingredients are completely different, so I don't know how it can be like atripla. if anyone else also has had the same atripla and triumeq and could tell me if they faced the same problem on triumeq as they had on atripla, I would appreciate it. I don't want to start taking them until I know. to have that feeling I had on atripla was horrendous. I don't even like strong pain killers because I don't like that doped up feeling. I am currently on nothing for my anxiety, as they refuse to give me anything in the UK. even though I don't understand why. I would rather be on something else if triumeq has the same side effects as atripla. I hope people get back to me soon.

Offline JimDublin

  • Administrator
  • Member
  • Posts: 9,735
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Triumeq Scared To Take It
« Reply #1 on: August 02, 2018, 02:27:46 am »
Hiya

Look firstly sorry to hear about the anxiety and you should be going back to the GP and being referred for support & if needed medication.

If you are having no joy or support at all with your current GP then, as challenging as it is you need to find a new GP for your long term benefit of care.   In the meantime you could also talk to someone about your anxiety https://www.tht.org.uk/our-services/online-services/online-counselling-people-living-hiv 

Atripla not sure why you started on this to begin with but you did and it did not work out. Now it works for some, but not everyone and, its not a first line choice for a reason.

With regards to the Triumeq it sounds like you have worked up some fears on this before starting, i would nowhere near be putting it at the same level as Atripla at all. Its true Dolutegravir in Triumeq is not everyone's cup of tea but the same can be said for most drugs.

Personally taking it in the morning on an empty stomach works best for me.
All the best

Jim
« Last Edit: August 02, 2018, 02:37:24 am by JimDublin »
HIV 101 - Everything you need to know
HIV 101
Transmission and Risks:
HIV Transmission and Risks
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

Offline Chevytexas

  • New Member
  • Posts: 1
Re: Triumeq Scared To Take It
« Reply #2 on: August 08, 2018, 09:37:20 pm »
As I was prescribed Triumeq for the convenience of one a day (I'm a forgetful senior lol), I read varying opinions about comfort: eat, dont eat; before bed, wild dreams during sleep. I take mine with my evening meal, no wild dreams, easy sleep. You get a "fatigue" day about once a month, mild sour stomach but gone by suppertime. Just be sure to separate megavitamins or minerals from dose by about 2-6 hours. Otherwise, no "brittle" feeling, maybe an afternoon nap every now and then. After a year, I recommend it, "undetectable" results. Cheers

Offline rocky48

  • Member
  • Posts: 39
Re: Triumeq Scared To Take It
« Reply #3 on: August 28, 2018, 06:49:16 pm »
I have been on Triumeq for a couple years with no side effects. Find  better then Atripla.
Started Atripla on 4/23/11
5/27/11   CD4 - 572 VL - 130
9/30/11   CD4 - 566 VL - UD
3/23/12   CD4 - 640 VL - UD
9/21/12   CD4 - 699 VL - UD
Switched to Triumeq its been a couple years now.
8/27/18   CD4 - 756  VL - UD

Offline Tonny2

  • Member
  • Posts: 2,155
Re: Triumeq Scared To Take It
« Reply #4 on: August 28, 2018, 08:32:07 pm »


    ojo.     @jboy... hello. In order for you to know if you are going to have a side effect to triumeq, you need to start taking it, we all react differently to the meds....I know so many people who took and are taking atripla without no side effects, I know others, taking triumeq and doing pretty well...so, I invite you to try it with an open mind, thinking that everything is going to be fine. There are people who read the pissible side effects and may cause and they start feeling them without even taking the pill...best of luck and plz, keep us posted...hugs.                      ojo

Offline multifan

  • New Member
  • Posts: 1
Re: Triumeq Scared To Take It
« Reply #5 on: October 12, 2018, 05:35:38 am »
When I started Triumeq I was sleeping trouble, nightmares and initially hair loss. It passed after two months.
17/05/2018  CD4 - 27  VL 188.000 Dexamethasone i.v., Sulfadiazine 2x3g, Daraprim 75mg, Leucovorin 15mg 1xd, Azithromycinum 1xweek 600mg
31/05/2018  start Triumeq
21/06/2018  release from hospital
08/07/2018  CD4 - 124 22%  VL 37 Sulfadiazine 1.5g2xd, Daraprim 50mg 1xd, discontinue Azithromycinum
14/08/2018  CD4 - 110 11%
10/10/2018  CD4 -  94  9%
OI - CNS Toxoplasmosis, oral candidiasis

Offline JimDublin

  • Administrator
  • Member
  • Posts: 9,735
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Triumeq Scared To Take It
« Reply #6 on: October 12, 2018, 07:56:46 am »
Hi Multifan,

Welcome to the forum, glad to hear your sleeping issue settled.

As a new member to the forum when your next on the forum if you could open an introduction thread in the "Just tested positive" section and introduce yourself to the other forum members, it would be appreciated. Thanks.

Jim
HIV 101 - Everything you need to know
HIV 101
Transmission and Risks:
HIV Transmission and Risks
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

 


Terms of Membership for these forums
 

© 2018 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.